Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 26, NWS Indianapolis, IN

May 31, 20184 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 31, 2018, 2:24 PM EDT for 4 counties in Indiana. It was in force for 36 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 2:24 PM EDT (18:24 UTC)
Expired
May 31, 2018, 3:00 PM EDT
In force
36 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartholomew County, IN, Decatur County, IN, Jackson County, IN, Jennings County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 2:28 PM EDTTSTM WND DMGAzalia, INLARGE TREE DOWN ON 800S NEAR US 31. REPORT FROM TWITTER. TIME ESTIMATED FROM RADAR.
May 31, 2:28 PM EDTTSTM WND DMGSeymour, INNUMEROUS TREE LIMBS AND POWER LINES DOWN ACROSS SEYMOUR. SPOTTER ESTIMATED 50-60 MPH WINDS.
May 31, 2:30 PM EDTTSTM WND DMG1 Sw Columbus, IN6 INCH LIMB BROKEN OFF OF TREE.
May 31, 2:30 PM EDTTSTM WND DMG2 Wsw Columbus, IN8 INCH LIMBS BROKEN OFF TREES NEAR 4H FAIRGROUNDS. MEASURED 47 MPH GUST.
May 31, 2:30 PM EDTTSTM WND GST 601 E Columbus, IN
May 31, 2:35 PM EDTTSTM WND DMGNorth Vernon, INUTILITY LINES AND TREES/LIMBS DOWN. DELAYED REPORT.
May 31, 2:38 PM EDTTSTM WND DMGColumbus, INONE 2-FOOT DIAMETER TREE WAS BLOWN DOWN INTO THE STREET AT 16TH STREET AND CHESTNUT STREET, MISSING A CAR BY ABOUT ONE FOOT. TIME IS ESTIMATED FROM RADAR. RELAYED BY AMATEUR RADIO. DELAYED REPORT.
May 31, 2:48 PM EDTTSTM WND DMGLetts, INUTILITY LINES AND TREES/LIMBS BLOWN DOWN. TIME ESTIMATED.
May 31, 2:59 PM EDTTSTM WND GST 513 Nne North Vernon, INAT NORTH VERNON AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 11:31 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

570 
WUUS53 KIND 311824
SVRIND
INC005-031-071-079-311900-
/O.NEW.KIND.SV.W.0026.180531T1824Z-180531T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
224 PM EDT THU MAY 31 2018

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Decatur County in central Indiana...
  Central Bartholomew County in central Indiana...
  Northeastern Jackson County in south central Indiana...
  Jennings County in southeastern Indiana...

* Until 300 PM EDT.

* At 223 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Columbus to 7 miles north of
  Scottsburg, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Columbus, Seymour, North Vernon, Vernon, Hope, Westport,
  Elizabethtown, Hartsville, Jonesville, Hayden, Letts, Burney,
  Newbern, Butlerville, Grammer, Azalia and Country Squire Lakes.

This includes Interstate 65 between mile markers 41 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3917 8604 3935 8565 3935 8563 3936 8563
      3917 8549 3898 8544 3892 8545 3891 8554
      3888 8554 3888 8557 3887 8557 3883 8570
      3882 8570 3883 8573 3880 8580
TIME...MOT...LOC 1823Z 246DEG 47KT 3915 8602 3880 8578 

HAIL...<.75IN
WIND...60MPH
 
$$

PUMA
3 follow-up statements
905 
WWUS53 KIND 311835
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
235 PM EDT THU MAY 31 2018

INC005-031-071-079-311900-
/O.CON.KIND.SV.W.0026.000000T0000Z-180531T1900Z/
Decatur IN-Bartholomew IN-Jackson IN-Jennings IN-
235 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN DECATUR...CENTRAL BARTHOLOMEW...NORTHEASTERN JACKSON
AND JENNINGS COUNTIES...

At 235 PM EDT, severe thunderstorms were located along a line
extending from near Columbus to 8 miles south of Vernon, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Columbus, Seymour, North Vernon, Vernon, Hope, Westport,
Elizabethtown, Hartsville, Jonesville, Hayden, Letts, Burney,
Newbern, Butlerville, Grammer, Azalia and Country Squire Lakes.

This includes Interstate 65 between mile markers 41 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3917 8604 3935 8565 3935 8563 3936 8563
      3917 8549 3898 8544 3892 8545 3891 8554
      3888 8554 3888 8557 3887 8557 3883 8570
      3882 8570 3883 8573 3880 8580
TIME...MOT...LOC 1835Z 246DEG 47KT 3921 8585 3886 8561 

HAIL...<.75IN
WIND...60MPH
 
$$

PUMA
441 
WWUS53 KIND 311846
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
246 PM EDT THU MAY 31 2018

INC071-311856-
/O.CAN.KIND.SV.W.0026.000000T0000Z-180531T1900Z/
Jackson IN-
246 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 600 PM EDT for
central and southeastern Indiana.

LAT...LON 3924 8587 3935 8565 3935 8563 3936 8563
      3917 8549 3898 8544 3892 8545 3891 8554
      3888 8554 3888 8557 3887 8557 3893 8564
TIME...MOT...LOC 1846Z 247DEG 40KT 3925 8571 3890 8547 

$$

INC005-031-079-311900-
/O.CON.KIND.SV.W.0026.000000T0000Z-180531T1900Z/
Decatur IN-Bartholomew IN-Jennings IN-
246 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN DECATUR...NORTHEASTERN BARTHOLOMEW AND CENTRAL
JENNINGS COUNTIES...

At 246 PM EDT, severe thunderstorms were located along a line
extending from 11 miles east of Columbus to 9 miles southeast of
Vernon, moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Columbus, North Vernon, Vernon, Hope, Westport, Hartsville, Letts,
Burney, Newbern, Country Squire Lakes, Butlerville and Grammer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3924 8587 3935 8565 3935 8563 3936 8563
      3917 8549 3898 8544 3892 8545 3891 8554
      3888 8554 3888 8557 3887 8557 3893 8564
TIME...MOT...LOC 1846Z 247DEG 40KT 3925 8571 3890 8547 

HAIL...<.75IN
WIND...60MPH
 
$$

PUMA
738 
WWUS53 KIND 311856
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
256 PM EDT THU MAY 31 2018

INC005-031-079-311906-
/O.EXP.KIND.SV.W.0026.000000T0000Z-180531T1900Z/
Decatur IN-Bartholomew IN-Jennings IN-
256 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DECATUR...
NORTHEASTERN BARTHOLOMEW AND CENTRAL JENNINGS COUNTIES WILL EXPIRE AT
300 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 600 PM EDT for
central and southeastern Indiana.

LAT...LON 3924 8587 3935 8565 3935 8563 3936 8563
      3917 8549 3898 8544 3892 8545 3891 8554
      3888 8554 3888 8557 3887 8557 3893 8564
TIME...MOT...LOC 1856Z 246DEG 47KT 3928 8561 3893 8537 

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:48 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 31, 12:48 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1248 PM EDT Thu May 31 2018

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 323 AM EDT Thu May 31 2018

The remnants of Alberto have pushed off to the northeast, but
showers and thunderstorms will still be possible from this
afternoon through Friday as an upper trough passes through central
Indiana. After that though, high pressure will bring dry
conditions for the first part of the weekend. Further out, an
elongated upper low will impact the region early in the extended
period. Meanwhile, temperatures through the period will remain
above normal.

&&

.NEAR TERM /This afternoon/...

Issued at 931 AM EDT Thu May 31 2018

Surface analysis late this morning shows mainly SW flow in place
across Central Indiana. Indiana was found caught between Low
pressure over Ontario and High pressure over the southeastern
States. A short wave was found over Eastern Missouri...sliding
eastward. GOES16 shows a few clouds across southern parts of
Indiana...associated with some weak decaying thunderstorms. Dew
points across Central Indiana remained very high...near 70.

Next few hours should remain dry across Central Indiana...however
instability due to daytime heating should result showers and storm
development this afternoon as the short wave over Missouri
approaches. Forecast soundings show favorable steep lapse
rates with over 2500 J/KG of CAPE. Given the expected trajectory
of the approaching wave and ongoing convection...best forcing
should be found across the southern parts of the forecast area and
we have focused highest pops in that location. Severe storms will
be possible as this wave approaches late this afternoon and
evening.

Given the full sun and very warm air mass in place have trended
highs slightly above the forecast builder blends.

&&

.SHORT TERM /Tonight through Saturday Night/...

Issued at 323 AM EDT Thu May 31 2018

Focus will have to remain on the southern portions of central
Indiana into tonight for any convective development. Upward vertical
velocity begins to wane a bit between Fri 00-03Z with loss of some
diurnal heating, but there is still enough enhancement for
concern through Fri 06Z for strong to severe thunderstorms. So,
this period will have to be monitored the closest during the short
term period. After that, it will take awhile for drier air to work
into the environment as ridging strengthens over the Upper Midwest
tonight. As a result, some showers and thunderstorms could linger
(mainly east) into tomorrow. As the ridging strengthens to the
northwest though, dry conditions will return from Friday night
through Saturday.

Late in the short term period, focus then turns to the next low
pressure system over the Northern Plains/Upper Midwest. Rain
chances will start increasing across the western portions of
central Indiana by Saturday evening ahead of this system. This was
highlighted well by latest blended initialization. So, no changes
were made.

Temperatures through the period will remain above normal.

&&

.LONG TERM /Sunday Through Wednesday/...
Issued at 235 AM EDT Thu May 31 2018

Mostly quiet weather is in store for the long term under the
influence of surface high pressure and northwest flow aloft ahead of
a high amplitude central states upper ridge. The exception may be
the first six hours or so when a few storms are possible associated
with a trough swinging through.

Low level thermal progs and plenty of sunshine should result in
slightly above normal temperatures with highs mostly in the lower
and middle 80s per the blend. Confidence in the trends is high.

&&

.AVIATION (Discussion for the 311800Z TAF Issuance)...
Issued at 1248 PM EDT Thu May 31 2018

MVFR conditions expected at times, mainly this evening and
overnight. Convection likely to impact southern sites at times
through the evening.

First round of thunderstorms looks to impact mainly KHUF and KBMG
early in the period, with widely scattered convection elsewhere.
Then there will be a lull before another thunderstorm complex moves
in late this afternoon into this evening.

More uncertainty exists with this second complex with questions of
how the first round will have removed some instability.

Tried to time the best chances for thunderstorms by using TEMPO or
VCTS as appropriate. Amendments will likely be needed as trends
become clearer.

Overnight there looks to be a period of MVFR ceilings, which will
lift and scatter out Friday morning.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...Puma
SHORT TERM...TDUD
LONG TERM....MK
AVIATION...50
Hazardous weather outlook, May 31, 3:29 AM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
329 AM EDT Thu May 31 2018

INZ021-028>031-035>049-051>057-060>065-067>072-011000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
329 AM EDT Thu May 31 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Showers and thunderstorms will redevelop this afternoon.
Some of these storms could be strong or severe late this afternoon
and evening, especially south of Interstate 74. An isolated tornado
can not be ruled out south of Carlisle and Bedford.

Hazards: Damaging winds, large hail, isolated tornadoes, brief heavy
rain and cloud to ground lightning.

Timing: Mainly late this afternoon and evening.

Discussion: A frontal system and upper wave will move through
central Indiana tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: A pair of frontal systems will bring a chance of
thunderstorms to central Indiana Friday and Friday evening and again
Saturday night through early afternoon Sunday. Severe storms are not
expected. However, any storm can produce brief heavy rain, gusty
winds and cloud to ground lightning.

Discussion: A pair of cold fronts will result in the threat for
early and late weekend thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, May 31, 1:35 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
135 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     BICKNELL                38.78N 87.31W
05/31/2018                   KNOX               IN   AMATEUR RADIO

            10 INCH DIAMETER LIVE TREE DOWN AT 9TH AND
            ALEXANDER.

&&

AW
Local storm report, May 31, 1:42 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     3 ENE LOOGOOTEE         38.68N 86.86W
05/31/2018                   MARTIN             IN   TRAINED SPOTTER

            12 INCH TREE COVERING US 50 BETWEEN SHOALS
            AND LOOGOOTEE.

&&

AW
Local storm report, May 31, 1:46 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
146 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     1 NE BICKNELL           38.78N 87.30W
05/31/2018                   KNOX               IN   AMATEUR RADIO

            5 FOOT DIAMETER TREE SNAPPED AT BASE ALONG
            9TH STREET.

&&

AW
Local storm report, May 31, 2:05 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     1 E SULLIVAN            39.10N 87.38W
05/31/2018                   SULLIVAN           IN   PUBLIC

            NUMEROUS REPORTS OF SEVERAL TREES DOWN AND
            POWER OUT ACROSS CITY.

&&

AW
Local storm report, May 31, 2:08 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND DMG     1 ENE BEDFORD           38.87N 86.47W
05/31/2018                   LAWRENCE           IN   TRAINED SPOTTER

            TREES WERE DOWN NEAR THEIR HOUSE AND THEY
            HAD NO POWER.

&&

AW
Local storm report, May 31, 2:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     BROWNSTOWN              38.88N 86.05W
05/31/2018  E60 MPH          JACKSON            IN   TRAINED SPOTTER

            SEVERAL POWER LINES DOWN AND TREES DOWN IN
            ADDITION TO THE STRONG GUST OF WIND.

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:08 PM EDTSevere Thunderstorm WarningINDKnox52 min
May 31, 12:48 PM EDTSevere Thunderstorm WarningINDDaviess, Knox42 min
May 31, 1:01 PM EDTTornado WarningINDDaviess14 min
May 31, 1:09 PM EDTSevere Thunderstorm WarningINDMartin36 min
May 31, 1:18 PM EDTSevere Thunderstorm WarningINDGreene, Sullivan42 min
May 31, 1:24 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe36 min
May 31, 1:48 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Monroe42 min
May 31, 2:51 PM EDTSpecial Weather StatementINDMarion24 min
May 31, 2:55 PM EDTSpecial Weather StatementINDHendricks35 min
May 31, 3:12 PM EDTSevere Thunderstorm WarningINDHancock, Madison, Marion33 min
May 31, 3:36 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison39 min
May 31, 3:46 PM EDTSevere Thunderstorm WarningINDHenry, Rush44 min
May 31, 4:21 PM EDTSpecial Weather StatementINDRandolph39 min
May 31, 7:13 PM EDTSpecial Weather StatementINDFountain47 min
May 31, 7:23 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren52 min
May 31, 7:25 PM EDTSpecial Weather StatementINDCarroll35 min
May 31, 7:31 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion44 min
May 31, 7:50 PM EDTSpecial Weather StatementINDTippecanoe25 min
May 31, 7:56 PM EDTSevere Thunderstorm WarningINDFountain, Parke23 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.